# SDR AWXA200500092

- Difficulty date: January 29, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 48,962 hours, 22,039 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 9 Rt
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CMH - EEL - DURING 4-DAY CHECK, FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 9 RT INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE TERMINAL FOR EMERGENCY ESCAPE PATH LIGHT SEAT ROW 9 RT, OPERATIONAL CHECK WAS GOOD.
